Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1968, Volume 13, Issue 1, Pages 164–170 (Mi tvp830)  

This article is cited in 11 scientific papers (total in 11 papers)

Short Communications

On the multidimensional central limit theorem

S. M. Sadikova

Moscow Engineering Physics Institute
Abstract: Two estimations in the central limit theorem for equally distributed random vectors in Rs are given. The first one involves distribution functions (for s=2) and is an improvement of previous results stated in [1] and [2]. The second one concerns (for arbitrary s) “the distance” ρ2 defined as
supA|P(A)Q(A)|
where the supremum is taken over all measurable convex sets ARs (cf. [5]).
Received: 23.05.1967
English version:
Theory of Probability and its Applications, 1968, Volume 13, Issue 1, Pages 164–170
DOI: https://doi.org/10.1137/1113015
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. M. Sadikova, “On the multidimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 13:1 (1968), 164–170; Theory Probab. Appl., 13:1 (1968), 164–170
Citation in format AMSBIB
\Bibitem{Sad68}
\by S.~M.~Sadikova
\paper On the multidimensional central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 1
\pages 164--170
\mathnet{http://mi.mathnet.ru/tvp830}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=226714}
\zmath{https://zbmath.org/?q=an:0196.20503}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 1
\pages 164--170
\crossref{https://doi.org/10.1137/1113015}
Linking options:
  • https://www.mathnet.ru/eng/tvp830
  • https://www.mathnet.ru/eng/tvp/v13/i1/p164
  • This publication is cited in the following 11 articles:
    1. F. G. Gabbasov, V. T. Dubrovin, M. S. Fadeeva, “On the estimation of the convergence rate in the multidimentional limit theorem for the sum of weakly dependent random variables functions”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 160, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2018, 266–274  mathnet
    2. Peter Hall, Rabi N. Bhattacharya, 2016, 3  crossref
    3. V. T. Dubrovin, F. G. Gabbasov, V. Ju. Chebakova, “Multidimensional central limit theorem for sums of functions of the trajectories of endomorphisms”, Lobachevskii J Math, 37:4 (2016), 409  crossref
    4. F. G. Gabbasov, V. T. Dubrovin, V. S. Kugurakov, “O mnogomernoi predelnoi teoreme dlya endomorfizmov evklidova prostranstva”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2015, 25–34  mathnet  elib
    5. F. G. Gabbasov, V. T. Dubrovin, “Mnogomernaya predelnaya teorema o bolshikh ukloneniyakh dlya endomorfizmov evklidova prostranstva”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 156, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2014, 16–24  mathnet
    6. F. G. Gabbasov, V. T. Dubrovin, “Otsenka skorosti skhodimosti v mnogomernoi predelnoi teoreme dlya endomorfizmov evklidova prostranstva”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2013, 33–43  mathnet
    7. R. M. Gil'fanov, “A nonuniform estimate of the rate of convergence in the central limit theorem for the sum of vector-valued functions of independent variables”, Theory Probab. Appl., 26:4 (1982), 773–786  mathnet  mathnet  crossref  isi
    8. F. G. Gabbasov, V. T. Dubrovin, “Probability that the normed sum of weakly dependent vectors falls in the exterior of a convex set”, J. Soviet Math., 43:1 (1988), 2187–2193  mathnet  mathnet  crossref
    9. F. G. Gabbasov, “A multidimensional central limit theorem for sums of functions of sequences with mixing”, Lith Math J, 17:4 (1978), 494  crossref
    10. V. I. Rotar', “Nonclassical estimates of the rate of convergence in the multidimensional central limit theorem. I”, Theory Probab. Appl., 22:4 (1978), 755–772  mathnet  mathnet  crossref
    11. V. I. Rotar', “A nonuniform estimate of the speed of convergence in the multidimensional central limit theorem”, Theory Probab. Appl., 15:4 (1970), 630–648  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:315
    Full-text PDF :125
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025